# SDR AALA202111297798

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 54,462 hours, 34,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY SLIDES NOT ARMED. FOUND LATCH PINS DISARMED. RESET PINS. OVERWING EMERGENCY EXIT. SLIDES ARMED PER TSM 52-21-00
